By Topic

Discrete Takagi–Sugeno's Fuzzy Models: Reduction of the Number of LMI in Fuzzy Control Techniques

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Francois Delmotte ; Centre Nat. de la Rech. Sci., Univ. de Valenciennes et du Hainaut-Cambresis, Valenciennes ; Thierry Marie Guerra ; Alexandre Kruszewski

Conditions about the stabilization of Takagi-Sugeno fuzzy models can systematically be derived and solved usually using linear matrix inequality problems. Current research tries to lower any pessimism. However, often it leads to an important increase in the number of decision variables, and problems become unsolvable. In this correspondence, we choose to reduce the number of decision variables while not raising the conservatism in comparison with previous results. This correspondence deals with the discrete case, which is harder to solve. We supply results about the stabilization, the regulator problem, and also Hinfin control.

Published in:

IEEE Transactions on Systems, Man, and Cybernetics, Part B (Cybernetics)  (Volume:38 ,  Issue: 5 )